gynecologist-icon
Missed periods
I had taken contraceptive pill (ipill) on 11th nov. I had my withdrawal bleeding few days after which lasted for 2-3 days. But I haven't got my period for the month of dec till date . I have also take a pregnancy test with the help of preganews which showed one pink line. What could be the reason for the delay of my period ?
60 Views v

Answers (4)

Like the answers? Chat privately with the doctor of your choice

It's due to ipill.its disturbs menstrual pattern.use condom till I get menses.avoid frequent ues of ipill
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Connect with me for online consultation for details BeBorn Gynecology Santacruz Mumbai
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Pill effect
Next Steps
for further queries contact me online
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Due to pill. Connect online to solve your queries.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.